Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Choosing Your MedsChoosing Your Meds
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


PEP Side Effects after 28 days.
Nov 8, 2011

Hello,

Very quick question, I finished my PEP 28 day schedule with the strongest meds out there according to the doctor. Anyways, the day after I finished my 28 days, I started getting dizzy, and a heavy headed feeling. My doctor attributes it to stress and anxiety, but could this be a side effect to my PEP. I was on Truvada and Stocrin, and I get dizzy after staring at a computer or, watching TV for long periods. I've also been experiencing muscle twitching all over my body (usually at rest). My 6 week mark after initial exposure is in 1 week, and I'm thinking I should get tested. Any advice would be fantastic. Thanks.

Response from Dr. Young

Hello and thanks for posting.

I'd think that it would be very unlikely for you to experience PEP-related side effects at the end of your 28 day treatment.

As for HIV testing, I don't recommend getting tested too often- it only raises the anxiety level and does little from a diagnostic perspective. We usually recommend HIV antibody testing at 1, 3 and 6 months after exposure.

I hope that helps. Be well, BY



Previous
rifafour
Next
Tired and exhausted of testing. Need specialist and need an answer

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement